MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV OPEN-IRRIGATED; INTELLANAV OI

BOSTON SCIENTIFIC CORPORATION INTELLANAV OPEN-IRRIGATED; INTELLANAV OI
Model Number 87045
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter temperature was stuck at 20 degrees celsius.During an ablation procedure, when the intellanav open-irrigated catheter was inserted into the heart, the temperature was displayed at 20 degrees celsius, so the cable was replaced.The issue did not improve so the catheter was replaced, which resolved the issue.There were no adverse patient effects, and the procedure was completed successfully with the new catheter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned for analysis.The device did not have any obvious visible defects.No opens or shorts in the tc or distal tip circuits in the dry condition.The distal tip electrode was wetted in saline.No observed shorts between the tc and distal tip after 1 minute of soaking.The lumen was then pumped with 30 ml/min saline using a metriq pump.Within seconds of pumping, a high resistance short between the tc and thermocouple circuits was identified.The resistance stabilized at ~400 k-ohms after 30 seconds of pumping.The device's lumen was leak tested using an isaac pressure decay test system.The lumen pressure decay was measured two times, starting with 107 psi, with re-seating of the tb seal between each test.Pressure decay values were 0.1214 psi and 0.1181 psi.This was within the acceptable limits.

Brand Name
INTELLANAV OPEN-IRRIGATED
Common Device Name
INTELLANAV OI
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9090431
Report Number2134265-2019-11428
Device Sequence Number2597508
Product Code OAD
UDI-Device Identifier08714729937456
UDI-Public08714729937456
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150005/S005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2022
Device Model Number87045
Device Catalogue Number87045
Device Lot Number0023752427
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2019
Initial Date Received by Manufacturer 08/23/2019
Supplement Date Received by Manufacturer12/23/2019
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1